# SDR ASAA2013041794542

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 5,006 hours, 1,434 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS06021
- Condition: Faulty
- Part time: 7,943 hours, 2,590 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT REMAIN ENGAGED.  A/T BITE SHOWS NUMEROUS ASM-2 FAULTS (22-31688 RATE MONITOR).  REPLACED NR 2 AUTO THROTTLE SERVO MOTOR REF AMM TASK 22-31-91, OPS CHECKED NORMAL.  ACCOMPLISHED A/T OPS TEST REF AMM 22-31-00/501 AND DFCS GP 49 LAND VERIFY TESTS REF AMM 22-11-00, AND HGS TEST REF SMM 34-36-00, OPS CHECKED NORMAL.
